# SDR CALA9800806

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RIB AFT OF AFT ENG MOUNT IS CHAFED TWO SPOTS NUMBER ONE ENGINE PYLON.  REMOVED DAMAGED AREA NR 1 ENGINE PYLON MOUNT RIB.  FABRICATED NEW REPAIR, INSTALLED PER SRM 51-40-2 AND 51-30-2.
